Skip to main content

Quasi-Endomorphism Rings of Strongly Indecomposable Torsion-Free Abelian Groups of Rank 4 With Pseudosocles of Rank 1

Abstract

We obtain the matrix representation of the minimal rational algebra whose subalgebras, up to isomorphism, are quasi-endomorphism rings of strongly indecomposable torsion-free Abelian groups of rank 4 with pseudosocles of rank 1.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    D. M. Arnold, Finite Rank Torsion Free Abelian Groups and Rings, Lect. Notes Math., Vol. 931, Springer, Berlin (1982).

    MATH  Google Scholar 

  2. 2.

    L. Fuchs, Infinite Abelian Groups, Vols. 1, 2, Academic Press (1970, 1973).

  3. 3.

    F. Kasch, Moduln und Ringe, Teubner, Stuttgart (1977).

    Book  MATH  Google Scholar 

  4. 4.

    P. A. Krylov, “Radicals of rings of endomorphisms of torsion-free Abelian groups,” Mat. Sb., 95, No. 10, 214–228 (1974).

    MathSciNet  Google Scholar 

  5. 5.

    R. S. Pierce, Associative Algebras, Springer, New York (1982).

    Book  MATH  Google Scholar 

  6. 6.

    J. D. Reid, “On the rings of quasi-endomorphism of torsion-free Abelian groups,” in: Topics in Abelian Groups (1963), pp. 51–68.

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to A. V. Cherednikova.

Additional information

Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 17, No. 8, pp. 177–182, 2011/12.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Cherednikova, A.V. Quasi-Endomorphism Rings of Strongly Indecomposable Torsion-Free Abelian Groups of Rank 4 With Pseudosocles of Rank 1. J Math Sci 197, 703–707 (2014). https://doi.org/10.1007/s10958-014-1754-x

Download citation

Keywords

  • Abelian Group
  • Endomorphism Ring
  • Jacobson Radical
  • Artinian Ring
  • Nonzero Integer